# SDR GTIA2018041402582

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 37,190 hours, 20,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN MID CABIN. RAN COM. CREW DID NOT SMELL ANY ODORS.  ACCOMPLISHED ENGINE RUNS IAW AMM 71-00-00 WITH BOTH PACKS ON, NO DEFECTS, ODOR NOTED.  ACFT OK TO CONTINUE OPERATION.
